American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Jared L. Aurentz, Thomas Mach, Raf Vandebril and David S. Watkins. A note on companion pencils. Contemporary Mathematics 658 (2016) 91-101.
Book volume table of contents   
View Article: PDF

[2] Luca Dieci and Alessandro Pugliese. Hermitian matrices of three parameters: perturbing coalescing eigenvalues and a numerical method. Math. Comp. 84 (2015) 2763-2790.
Abstract, references, and article information   
View Article: PDF

[3] Ya. Shitov. Tropical semimodules of dimension two. St. Petersburg Math. J. 26 (2015) 341-350.
Abstract, references, and article information   
View Article: PDF

[4] Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich. Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices. Math. Comp. 82 (2013) 2007-2034.
Abstract, references, and article information   
View Article: PDF

[5] Sergeĭ Sergeev and Hans Schneider. CSR expansions of matrix powers in max algebra. Trans. Amer. Math. Soc. 364 (2012) 5969-5994.
Abstract, references, and article information   
View Article: PDF

[6] Greta Panova. Factorization of banded permutations. Proc. Amer. Math. Soc. 140 (2012) 3805-3812.
Abstract, references, and article information   
View Article: PDF

[7] Gilbert Strang. Groups of banded matrices with banded inverses. Proc. Amer. Math. Soc. 139 (2011) 4255-4264. MR 2823071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Yu. Protasov. Spectral factorization of 2-block Toeplitz matrices and refinement equations. St. Petersburg Math. J. 18 (2007) 607-646. MR 2262586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohan S. Putcha. Big cells and LU factorization in reductive monoids. Proc. Amer. Math. Soc. 130 (2002) 3507-3513. MR 1918826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Philip J. Davis and Igor Najfeld. Equisum matrices and their permanence. Quart. Appl. Math. 58 (2000) 151-169. MR MR1739042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sergey Fomin and Andrei Zelevinsky. Double Bruhat cells and total positivity. J. Amer. Math. Soc. 12 (1999) 335-380. MR 1652878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Fabio Fagnani and Sandro Zampieri. Classification problems for shifts on modules over a principal ideal domain. Trans. Amer. Math. Soc. 349 (1997) 1993-2006. MR 1407487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. V. Strela and E. E. Tyrtyshnikov. Which circulant preconditioner is better?. Math. Comp. 65 (1996) 137-150. MR 1325875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. R. Sourour and Kunikyo Tang. Factorization of singular matrices . Proc. Amer. Math. Soc. 116 (1992) 629-634. MR 1097352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. Bruaset, A. Tveito and R. Winther. On the stability of relaxed incomplete $LU$ factorizations . Math. Comp. 54 (1990) 701-719. MR 993924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kung Hwang Kuo and Pei Yuan Wu. Factorization of matrices into partial isometries . Proc. Amer. Math. Soc. 105 (1989) 263-272. MR 977922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tony F. Chan. Corrigendum: ``On the existence and computation of $LU$-factorizations with small pivots'' [Math. Comp. {\bf 42} (1984), no. 166, 535--547; MR0736451 (85i:65037)] . Math. Comp. 44 (1985) 282. MR 771052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. W. Stewart. On the asymptotic behavior of scaled singular value and $QR$ decompositions . Math. Comp. 43 (1984) 483-489. MR 758196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tony F. Chan. On the existence and computation of $LU$-factorizations with small pivots . Math. Comp. 42 (1984) 535-547. MR 736451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dragomir Ž. Đoković. Characterization of dilatations which are expressible as a product of three transvections or three reflections . Proc. Amer. Math. Soc. 92 (1984) 315-319. MR 759641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Randy Tuler. Detecting products of elementary matrices in ${\rm GL}\sb{2}({\bf Z}[\sqrt{d}])$ . Proc. Amer. Math. Soc. 89 (1983) 45-48. MR 706508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. K. Jain, Edward K. Kwak and V. K. Goel. Decomposition of nonnegative group-monotone matrices . Trans. Amer. Math. Soc. 257 (1980) 371-385. MR 552264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. K. Wimmer. A Jordan factorization theorem for polynomial matrices . Proc. Amer. Math. Soc. 75 (1979) 201-206. MR 532135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rufus Oldenburger. Non-singular multilinear forms and certain $p$-way matrix factorizations . Trans. Amer. Math. Soc. 39 (1936) 422-455. MR 1501856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] George D. Birkhoff. Infinite products of analytic matrices . Trans. Amer. Math. Soc. 17 (1916) 386-404. MR 1501048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia